# SDR MASA2024041600037

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 31,458 hours, 26,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMER CEILING LIGHT INOP.  RELAMPED ROW 6 EMERGENCY CEILING LIGHT OPS CHECK GOOD NO DEFECTS NOTED. EMPL 63435
